MAUDE Adverse Event Report: PRYTIME MEDICAL DEVICES, INC. PREBOA-PRO CATHETER; Catheter, intravascular occluding, temporary

PRYTIME MEDICAL DEVICES, INC. PREBOA-PRO CATHETER; Catheter, intravascular occluding, temporary
Catalog Number PRP7226-PRO
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Prytime is filing this report with an abundance of caution as the reboa catheter was present during a case that required a surgical cutdown for removal.This case involved a patient who was presented to the facility after being involved in a motor vehicle collision; the patient had been pinned between two cars.During transport to the facility, the patient arrested; rosc was achieved in the trauma bay.The team placed the reboa catheter in zone 1 and was used successfully without issues.The patient was transferred to the or for liver repair as it was noted that the patient had a severe liver laceration.Once the patient was stable and hemorrhage control was achieved, the catheter was prepared for removal.Upon attempted removal, the trauma surgeon encountered difficulty in removing the catheter through the sheath.Vascular was consulted, where they recommended and performed a surgical cutdown to remove the device.In addition, vascular repaired the artery and ensured that perfusion was established to the affected limb.No complications at the insertion site were reported.Per the reporting surgeon, the patient is alive and recovering in icu.During investigation of this incident, it is not known whether all fluid was removed from the balloon prior to attempted removal.As noted in the ifu, failure to remove all fluid from the balloon prior to attempted removal may make it difficult or impossible to remove the catheter from the introducer sheath and/or vessel.Overall, there was no confirmed deficiency with the prytime product exhibited in this case.There was no reported or alleged failure or deficiency of the prytime catheter or its labeling.

Brand Name
PREBOA-PRO CATHETER
Common Device Name
Catheter, intravascular occluding, temporary
Manufacturer (Section D)
PRYTIME MEDICAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer (Section G)
PRYTIME MEDIAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer Contact
brian young
12 upper balcones rd
suite 300
boerne, TX 78006
MDR Report Key19347206
Report Number3026788751-2024-00006
Device Sequence Number17812445
Product Code MJN
UDI-Device Identifier00850001105064
UDI-Public850001105064
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K200459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPRP7226-PRO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Initial Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown